# SDR ASOA20141203355

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 39,110 hours, 29,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK BAGGAGE DOOR LOWER SILL CORRODED, LOCAL LEVEL 2, FROM FRAME 65-68.  MAINTENANCE R & R BAGGAGE DOOR LOWER SILL AT FRAME 65-68 IAW SRM 51-40-02 AND CPM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN T0 SERVICE.
